# SDR USAA980153

- Difficulty date: April 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N266AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22878
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Crease
- Location: Bs 927-947
- Part time: 41,923 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND 1.5 INCH BY 5 INCH CREASE IN SKIN BS 927-947 AND 933-943, STRINGER 17L-19L.  REMOVED PREVIOUS DOUBLER AND CUTOUT DAMAGED AREA, INSTALLED DOUBLER AND FILLERS, REPAIRED PER SRM 53-30-3 FIG 6.  (M)
